# SDR TWAA9814305

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1794609
- Condition: Dirty
- Location: Lt & Rt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR WITH SMOKY HAZE IN COCKPIT AND CABIN AFTER TAKEOFF.  FLT RETURNED TO SFO.  CHECKED ALL ACFT COMPARTMENTS, CHECKED APU CHECK VALVE, AND ACM OUTLETS FOR OIL.  NO SIGN OF OIL.  CHANGED BOTH WATER SEPARATORS.  ALSO ACCOMP ENG RUN AND PACK BURN OUT PROCEDURE.  CHECK-C 8-7-98 MCI.
